Alert archive / New Hampshire / Special Weather Statements in 2012
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Feb 1, 2012, 3:45 PM EST for Franklin County, Massachusetts; Cheshire County, Hillsborough County, New Hampshire. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 1, 2012, 3:45 PM EST (20:45 UTC)
- Expired
- Feb 1, 2012, 4:45 PM EST
- In force
- 60 min
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Cheshire County, NH, Hillsborough County, NH
The radar
The Albany radar (KENX), 119 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1906 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
274
WWUS81 KBOX 012045
SPSBOX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
345 PM EST WED FEB 1 2012
MAZ002>004-008>010-026-NHZ011-015-012145-
CHESHIRE NH-EASTERN FRANKLIN MA-EASTERN HAMPSHIRE MA-NORTHERN
WORCESTER MA-NORTHWEST MIDDLESEX COUNTY MA-WESTERN AND CENTRAL
HILLSBOROUGH NH-WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN
HAMPSHIRE MA-
345 PM EST WED FEB 1 2012
AT 343 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF GUSTY SHOWERS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH OVER
SOUTHERN VERMONT AND EASTERN NEW YORK...MOVING RAPIDLY EAST AT 45
MPH INTO NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE.
* SOME LOCATIONS AFFECTED INCLUDE...MONROE...WESTMORELAND...ROWE...
CHESTERFIELD...HINSDALE...SURRY...GILSUM...KEENE...WINCHESTER...
LEYDEN...HEATH...SULLIVAN...MIDDLEFIELD...SWANZEY...EAST WINDSOR...
NORTHFIELD...ROXBURY...MARLBOROUGH...PLAINFIELD...WORTHINGTON...
NELSON...COLRAIN...CHARLEMONT...RICHMOND...CUMMINGTON...HAWLEY...
TROY...HARRISVILLE...BERNARDSTON...DUBLIN...FITZWILLIAM...
BUCKLAND...GOSHEN...ASHFIELD...WARWICK...HANCOCK...ANTRIM...GILL...
BENNINGTON...JAFFREY...WILLIAMSBURG...SHELBURNE...CONWAY...
PETERBOROUGH...ROYALSTON...RINDGE...GREENFIELD...WHATELY...
DEERFIELD...WINCHENDON...HATFIELD...SHARON...FRANCESTOWN...
SUNDERLAND...MONTAGUE...TEMPLE...LYNDEBOROUGH...NEW IPSWICH...
LEVERETT...GREENVILLE...NEW BOSTON...WILTON...ERVING...MONT
VERNON...ASHBY...WENDELL...MASON...SHUTESBURY...MILFORD...ORANGE...
NEW SALEM...BROOKLINE...ATHOL...TOWNSEND...ASHBURNHAM...
PETERSHAM...PHILLIPSTON...GARDNER...WESTMINSTER...TEMPLETON...
LUNENBURG AND FITCHBURG.
&&
LAT...LON 4239 7302 4263 7296 4268 7299 4269 7296
4275 7295 4273 7246 4276 7252 4288 7256
4292 7253 4295 7254 4301 7245 4306 7247
4308 7244 4302 7166 4260 7163 4247 7208
4230 7300 4233 7307 4239 7307
$$
NOCERAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Feb 1, 3:43 PM EST, 2 minutes earlier.
Area forecast discussion, Feb 1, 3:43 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
343 PM EST WED FEB 1 2012
.SYNOPSIS...
LOW PRESSURE MOVING EAST OF THE GREAT LAKES WILL TRACK OVER
NORTHERN NEW ENGLAND TODAY...PULLING ITS TRAILING COLD FRONT
ACROSS SOUTHERN NEW ENGLAND THIS AFTERNOON AND EVENING. DRY AND
SEASONABLY COOL WEATHER WILL FLOW INTO SOUTHERN NEW ENGLAND
TONIGHT AND THURSDAY. HIGH PRESSURE WILL MOVE IN FOR THE WEEKEND.
THERE IS THE POSSIBILITY OF ANOTHER STORM EARLY NEXT WEEK...BUT
CONFIDENCE REMAINS LOW.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
138 PM UPDATE...
WARM FRONT STILL HUNG UP OVER EXTREME NORTHEAST MA INTO SOUTHEAST
NH BUT ITS BECOMING MORE DIFFUSE AS WARM AIR ALOFT IS MIXING DOWN
TO THE SURFACE WITH LINE OF SHOWERS MOVING ACROSS NORTHEAST MA AT
1 PM. ANOMALOUS WARM AIRMASS IN WARM SECTOR HAS OVERSPREAD MOST OF
THE REGION WITH TEMPS ALREADY IN THE U50S TO L60S. WE SHOULD FALL
SHORT OF RECORD HIGHS TODAY WHICH ARE M60S BACK IN 1989.
COLD FRONT BACK IN EASTERN NY AND NJ AT 1 PM. NOT MUCH IF ANY
SHOWER ACTIVITY ALONG THE FRONT BUT CAN/T RULE OUT AN ISOLATED
SHOWER. OTHERWISE MAINLY DRY WEATHER PREVAILS THIS AFTERNOON ONCE
BACK EDGE OF SHOWERS EXITS NORTHEAST MA.
IT WILL REMAIN BREEZY WITH PRE AND POST FRONTAL WINDS ON THE ORDER
OF 15-20 MPH WITH GUSTS UP TO 30 MPH. POST FRONTAL AIRMASS WON/T
OVERSPREAD THE REGION UNTIL 21Z-00Z WESTERN SECTION AND 00Z-03Z
EASTERN MA AND RI. SO NOT EXPECTING COOLER TEMPS TO ARRIVE UNTIL
THEN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
TONIGHT...
COOLER DRIER AIR MOVES IN WITH CLEARING SKIES. THE PRESSURE
GRADIENT RELAXES...SO EXPECT DIMINISHING WIND. TEMPS ARE A BLEND
OF MOS.
THURSDAY...
A SHORTWAVE MOVES ACROSS FROM THE GREAT LAKES. THIS GENERATES LOW
PRESSURE ON THE DEPARTED COLD FRONT...BUT SUFFICIENT WEST FLOW TO
CARRY THIS LOW OUT TO SEA. PER THE VARIOUS MODEL SOLUTIONS THE
STORM TRACK REMAINS WELL TO THE SOUTH. THUS PCPN LOOKS TO STAY
OFFSHORE TO THE SOUTH. MEANWHILE...THE SHORTWAVE ITSELF WORKS ON
ENOUGH MOISTURE TO GENERATE CLOUDS DURING THE DAY. SO EXPECT MIXED
CLOUDS/SUN.
NORTH WINDS BRING -6C TO -8C AIR OVER MASSACHUSETTS BAY DURING
THE AFTERNOON. WITH 6C WATER TEMPS...THIS BRINGS A 12-14C TEMP
DIFFERENTIAL AS THE AIR FLOWS TOWARD CAPE COD. THIS IS BORDERLINE
FOR DEVELOPING OCEAN EFFECT RAIN/SNOW SHOWERS. WE WILL BRING
SLIGHT CHANCE POPS TO THE CAPE AND ISLANDS LATE IN THE DAY...BUT
FEEL CONDITIONS WILL BE MORE FAVORABLE AFTER 00Z.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
* HIGH PRESSURE BUILDS IN FOR THE WEEKEND
* ANOTHER STORM POSSIBLE EARLY NEXT WEEK
MODEL PREFERENCES...
THE 01/12Z GFS/NAM AND 01/00Z ECMWF ARE IN DECENT AGREEMENT THROUGH
THE FIRST DAY OR TWO OF THE LONG TERM...THEN AGREEMENT BECOMES VERY
POOR. THE GFS IS MUCH MORE PROGRESSIVE THAN EITHER THE ECMWF...THE
GEFS...OR YESTERDAY/S 12Z RUN WITH THE ENTIRE FORECAST SATURDAY AND
BEYOND. THE GFS TAKES THE HIGH PRESSURE OUT OF SOUTHERN NEW ENGLAND
LATE SATURDAY AND BRINGS IN A SERIES OF MID LEVEL TROUGHS AND LOW
PRESSURE SYSTEMS THROUGH MID WEEK. THE MORE CONSISTENT ECMWF HAS
KEPT HIGH PRESSURE IN PLACE THROUGH SUNDAY AND FOLLOWS WITH A WEAK
COLD FRONT AND A CHANCE FOR SOME PRECIP MONDAY AND THEN A SHORTWAVE
TUESDAY AND WEDNESDAY. FOR THIS FORECAST...OPTED FOR A SOLUTION
TRENDED TOWARDS HPC AND THE ECMWF.
FRIDAY THROUGH SUNDAY...COLD HIGH PRESSURE BUILDS INTO SOUTHERN NEW
ENGLAND OVER THE WEEKEND. AS STATED ABOVE...THE GFS HAS A SOMEWHAT
DIFFERENT SOLUTION...TAKING HIGH PRESSURE OUT OF THE AREA SATURDAY
NIGHT AND BRINGING LOW PRESSURE JUST SOUTH OF THE AREA SUNDAY. SO
THIS IS BY NO MEANS A HIGH CONFIDENCE FORECAST AND AGAIN HAVE OPTED
FOR AN HPC/ECMWF SOLUTION.
MONDAY THROUGH WEDNESDAY...LARGE DISCREPANCIES HERE AS THE ECMWF
BRINGS A COLD FRONT THROUGH MONDAY AND A CHANCE OF PRECIP FOR
SOUTHERN NEW ENGLAND FOLLOWED BY A SERIES OF SHORTWAVES. THE GFS
KEEPS STRONG LOW PRESSURE ACROSS THE MARITIMES WHILE A SERIES OF
SHORTWAVES MOVES THROUGH THE AREA...THOUGH THE GFS INDICATES NO
PRECIP WITH THESE SHORTWAVES. ANOTHER LOW CONFIDENCE FORECAST...
THOUGH THE MORE CONSISTENT FORECAST APPEARS TO BE THE ECMWF.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
THROUGH 00Z...
VFR CIGS AND VSBYS EXPECTED WITH MOST SHOWER ACTIVITY OVER EASTERN
MA AND RI AT 1 PM EXITING OFFSHORE BY 2-3 PM. OTHERWISE DRY
WEATHER SHOULD PREVAIL. COLD FRONT AND WIND SHIFT TO THE WNW WILL
OCCUR AROUND 21Z WEST AND 00Z EAST. WIND GUSTS OF 20-30 KT
EXPECTED. FORECAST CONFIDENCE IS HIGH.
AFTER 00Z...
COLD FRONT WILL BE OFFSHORE WITH NW WINDS DIMINISHING AFTER
SUNSET. HIGH CONFIDENCE FOR VFR CONDITIONS ALONG WITH DRY RUNWAYS.
THURSDAY...
HIGH CONFIDENCE FOR VFR. HOWEVER LOW PROBABILITY BY LATE IN THE
DAY OCEAN EFFECT CLOUDS IN THE MVFR RANGE MAY BEGIN TO COME
ONSHORE ALONG WITH SCATTERED FLURRIES OR SNOW SHOWERS. HIGHEST
PROBABILITY WILL BE ALONG THE IMMEDIATE EASTERN MA COAST INCLUDING
CAPE COD AND NANTUCKET. NNE WINDS COULD GUSTS UP TO 20-25 KT OVER
THE CAPE. LIGHTER WINDS ELSEWHERE.
THU NIGHT...
HIGH PROBABILITY FOR MVFR CONDITIONS IN SNOW SHOWERS OVER CAPE
COD/EASTERN PLYMOUTH COUNTY AND NANTUCKET. MINOR SNOW
ACCUMULATIONS POSSIBLE. N WINDS WILL LIKELY GUSTS UP TO 20-25 KT.
ELSEWHERE VFR LIKELY ALONG WITH LIGHTER WINDS.
KBOS TERMINAL...
WSW WINDS WILL CONTINUE AHEAD OF APPROACHING COLD FRONT. DRY
WEATHER SHOULD PREVAIL ALONG WITH VFR CONDITIONS. FRONTAL PASSAGE
WITH A WIND SHIFT TO THE NW SHOULD OCCUR AROUND 00Z. PRE AND POST
FRONTAL WINDS WILL GUSTS UP TO 25 KT...THEN DIMINISHING AFTER
SUNSET. HIGH CONFIDENCE FOR VFR THU WITH A LOW PROBABILITY OF MVFR
LATE IN THE DAY IN FLURRIES OR SNOW SHOWERS.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRIDAY THROUGH SUNDAY...MODERATE TO HIGH CONFIDENCE. VFR.
MONDAY...LOW CONFIDENCE. COULD BE PERIODS OF MVFR/IFR IN -SN/-RA.
&&
.MARINE...
TODAY...
NORTHEAST WINDS OVER MASSACHUSETTS BAY SHOULD RELAX THIS MORNING
AS A WARM FRONT SLIDES NORTH ACROSS THE WATERS. THIS WILL BRING A
WIND SHIFT TO THE WATERS TO SOUTHWEST WINDS. A COLD FRONT
APPROACHES LATER TODAY WITH SCATTERED SHOWERS...THEN A WIND SHIFT
TO WEST WINDS WITH SPEEDS REACHING 25-30 KNOTS. SEAS BUILD TODAY
TO 5 TO 7 FEET ON THE EXPOSED SOUTHERN WATERS. SMALL CRAFT
ADVISORY WILL CONTINUE IN THIS AREA THROUGH THE DAY.
TONIGHT...
WEST TO NORTHWEST WINDS WILL DIMINISH AS COOLER DRIER WEATHER
BUILDS IN. DIMINISHING SEAS...BUT WITH LINGERING 5 FOOT VALUES ON
THE SOUTHERN OUTER WATERS.
THURSDAY...
LOW PRESSURE FORMS ALONG THE DEPARTED COLD FRONT...BUT REMAINS
WELL OUT TO SEA. THE COMBINATION OF THAT LOW WITH BUILDING HIGH
PRESSURE OVER LAND WILL BRING INCREASING NORTH WINDS TO THE WATERS
ESPECIALLY IN THE LATE AFTERNOON WITH SPEEDS OCCASIONALLY REACHING
20 KNOTS. SEAS SHOULD REMAIN BELOW 5 FEET.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRIDAY THROUGH SUNDAY...SEAS AND WINDS SHOULD REMAIN BELOW SCA
CRITERIA.
MONDAY...MODERATE PROBABILITY OF SCA CONDITIONS MONDAY NIGHT AS A
COLD FRONT APPROACHES THE WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
ANZ231>234-251.
SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR ANZ230-
236.
SMALL CRAFT ADVISORY UNTIL 5 AM EST THURSDAY FOR ANZ235-237.
SMALL CRAFT ADVISORY UNTIL 9 AM EST THURSDAY FOR ANZ250-
254>256.
&&
SYNOPSIS...WTB/RLG
NEAR TERM...NOCERA
SHORT TERM...WTB
LONG TERM...RLG
AVIATION...NOCERA/RLG
MARINE...WTB/RLGHazardous weather outlook, Feb 1, 4:08 AM EST, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 408 AM EST WED FEB 1 2012 NHZ011-012-015-020915- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 408 AM EST WED FEB 1 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ002>024-026-RIZ001>008-020915- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 408 AM EST WED FEB 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-020915- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 408 AM EST WED FEB 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 1, 3:45 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
345 PM EST WED FEB 1 2012
MAZ002>004-008>010-026-NHZ011-015-012145-
CHESHIRE NH-EASTERN FRANKLIN MA-EASTERN HAMPSHIRE MA-NORTHERN
WORCESTER MA-NORTHWEST MIDDLESEX COUNTY MA-WESTERN AND CENTRAL
HILLSBOROUGH NH-WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN
HAMPSHIRE MA-
345 PM EST WED FEB 1 2012
AT 343 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF GUSTY SHOWERS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH OVER
SOUTHERN VERMONT AND EASTERN NEW YORK...MOVING RAPIDLY EAST AT 45
MPH INTO NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE.
* SOME LOCATIONS AFFECTED INCLUDE...MONROE...WESTMORELAND...ROWE...
CHESTERFIELD...HINSDALE...SURRY...GILSUM...KEENE...WINCHESTER...
LEYDEN...HEATH...SULLIVAN...MIDDLEFIELD...SWANZEY...EAST WINDSOR...
NORTHFIELD...ROXBURY...MARLBOROUGH...PLAINFIELD...WORTHINGTON...
NELSON...COLRAIN...CHARLEMONT...RICHMOND...CUMMINGTON...HAWLEY...
TROY...HARRISVILLE...BERNARDSTON...DUBLIN...FITZWILLIAM...
BUCKLAND...GOSHEN...ASHFIELD...WARWICK...HANCOCK...ANTRIM...GILL...
BENNINGTON...JAFFREY...WILLIAMSBURG...SHELBURNE...CONWAY...
PETERBOROUGH...ROYALSTON...RINDGE...GREENFIELD...WHATELY...
DEERFIELD...WINCHENDON...HATFIELD...SHARON...FRANCESTOWN...
SUNDERLAND...MONTAGUE...TEMPLE...LYNDEBOROUGH...NEW IPSWICH...
LEVERETT...GREENVILLE...NEW BOSTON...WILTON...ERVING...MONT
VERNON...ASHBY...WENDELL...MASON...SHUTESBURY...MILFORD...ORANGE...
NEW SALEM...BROOKLINE...ATHOL...TOWNSEND...ASHBURNHAM...
PETERSHAM...PHILLIPSTON...GARDNER...WESTMINSTER...TEMPLETON...
LUNENBURG AND FITCHBURG.
&&
LAT...LON 4239 7302 4263 7296 4268 7299 4269 7296
4275 7295 4273 7246 4276 7252 4288 7256
4292 7253 4295 7254 4301 7245 4306 7247
4308 7244 4302 7166 4260 7163 4247 7208
4230 7300 4233 7307 4239 7307
NOCERAThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 3:54 AM EST | Winter Weather Advisory | BOX | Cheshire, Hillsborough | 5 hr |
Nearby
Special Weather Statements in New Hampshire, 2012Special Weather Statements in Massachusetts, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.